Menopause Home > Prometrium Overdose
If you happen to take too much Prometrium, overdose symptoms could include yellow skin, depression, and headaches. The severity of the symptoms will depend on how much Prometrium was taken and whether it was taken with other drugs. A Prometrium overdose generally does not cause serious symptoms, but medical attention is still needed to rule out any problems.
An Overview of a Prometrium OverdosePrometrium® (progesterone capsules) is a prescription hormone medication. It contains a bio-identical form of progesterone (structurally identical to natural human progesterone). The effects of a Prometrium overdose may vary, depending on a number of factors, such as the Prometrium dosage and whether it was taken with any other substances.
Effects of a Prometrium OverdoseIt is not known exactly what to expect from an overdose of Prometrium. Taking too much on a long-term basis might cause the following effects:
- Yellow skin (jaundice)
- Decreased sex drive (libido)
- Irregular menstrual periods
- Breast pain